|medication side effects and work
Apr 1, 2002
I work full time in Canada and am healthy according to my CD4s and viral load. However severe side effects from medications ie nausea, severe diarrhea and severe fatigue are interfering with work. IS this enough reason to seek disability .
Response from Dr. Boyle
Well, it may be a reson to seek disability or it may be a reason to ask your doctor about alternatives to your current regimen that may not have these side effects.
Working in the US
employment after disability
- Should I Get Tested After Unprotected Oral Sex Without Ejaculation?
- Is Sore On Penis A Sign Of Acute HIV Infection?
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.